# SDR 07FDEA02222

- Difficulty date: June 20, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 651759393
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY FLOOR SUPPORT UPPER FLANGE CRACKED BS 310, LBL32.   REMOVED AND INSTALLED NEW FLOOR SUPPORT ANGLE IAW SRM 53-30-2.
